# SDR FDEA202306291126

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-300
- Aircraft serial: 43547
- Aircraft time: 14,686 hours, 6,204 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4102408G
- Part serial: 000339
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM MAJOR REPAIR TO SLAT #11 TRAILING EDGE WEDGE IN ACCORDANCE WITH 51-70-10-2R   IN THE AREA OF SLAT #11 OSS 933.729.   REF B767 SRM51-70-10-2R REPAIR4 & EA:H-5750-T0369144 P3 REPAIR THE  #11 SLAT TRAILING   EDGE WEDGE AT OSS 933.729. EA TITLE: WINGS - RH WING #11 SLAT TRAILING EDGE WEDGE -   REPAIR OF MINOR DAMAGE OF LOWER SKIN AT OSS 933.927. THIS IS CAT A REPAIR. MAJOR   REPAIR IAW FEDEX GMM 6-2-100.
